| Model Number |
241.094S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation and repair of ac joint surgery for a lateral fracture utilizing an lcp clavicular hook plate 3.5.There was a union of fracture after sixteen (16) weeks duration and no post-operative complications reported.Patient was reoperated due to hardware removal and patient could feel implant.No further information is available.This report is for an lcp clavicular hook plate 3.5.This is report 1 of 6 for (b)(4).